RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. Vyssh. Uchebn. Zaved. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Vyssh. Uchebn. Zaved. Mat., 1975, Number 8, Pages 39–45 (Mi ivm6426)  

On a conjecture of A. Schinzel

V. A. Dem'yanenko


Full text: PDF file (373 kB)

English version:
Soviet Mathematics (Izvestiya VUZ. Matematika), 1975, 19:8, 32–37

Bibliographic databases:

UDC: 511
Received: 20.01.1972

Citation: V. A. Dem'yanenko, “On a conjecture of A. Schinzel”, Izv. Vyssh. Uchebn. Zaved. Mat., 1975, no. 8, 39–45; Soviet Math. (Iz. VUZ), 19:8 (1975), 32–37

Citation in format AMSBIB
\Bibitem{Dem75}
\by V.~A.~Dem'yanenko
\paper On a~conjecture of A.~Schinzel
\jour Izv. Vyssh. Uchebn. Zaved. Mat.
\yr 1975
\issue 8
\pages 39--45
\mathnet{http://mi.mathnet.ru/ivm6426}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=404135}
\zmath{https://zbmath.org/?q=an:0324.10011}
\transl
\jour Soviet Math. (Iz. VUZ)
\yr 1975
\vol 19
\issue 8
\pages 32--37


Linking options:
  • http://mi.mathnet.ru/eng/ivm6426
  • http://mi.mathnet.ru/eng/ivm/y1975/i8/p39

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Известия высших учебных заведений. Математика Russian Mathematics (Izvestiya VUZ. Matematika)
    Number of views:
    This page:117
    Full text:69
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019